# SDR IPXA2022072884667

- Difficulty date: July 21, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,607 hours, 15,037 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: A57246564200
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING RIB 10 IS CRACKED LOWER I/B SIDE OF SPOILER #3REMOVED FABRICATED AND INSTALLED IAW SRM 51-40-21
